# SDR SIMA201910284003

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 37,259 hours, 32,740 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND EMERGENCY FLOOR PROXIMITY STRIP BETWEEN ROW 8 AND 9 INOP.-C/A-DEFFERRED PER MEL 33-30. AUTH # 100811-C. REMOVED LIGHT STRIP IAW AMM 33-50-12. RESEATED PIN ON QUICK DISCONNECT 9102 IAW SWPM 20-50-01. REINSTALLED LIGHT STRIP IAW 33-50-12. OPC GOOD. MEL ITEM RESTORED
